Publications in collaboration with researchers from Universidad Complutense de Madrid (17)

2020

  1. The Combinatorics of Plane Curve Singularities

    Handbook of Geometry and Topology of Singularities I (Springer), pp. 1-150

  2. Association between periodontitis and anti-citrullinated protein antibodies in rheumatoid arthritis patients: A cross-sectional study

    Arthritis Research and Therapy, Vol. 22, Núm. 1

2019

  1. Ultrametric properties for valuation spaces of normal surface singularities

    Transactions of the American Mathematical Society, Vol. 372, Núm. 12, pp. 8423-8475

  2. The valuative tree is the projective limit of Eggers-Wall trees

    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Vol. 113, Núm. 4, pp. 4051-4105

  3. The probabilistic pickup-and-delivery travelling salesman problem

    Expert Systems with Applications, Vol. 121, pp. 313-323

  4. Association between severity of periodontitis and clinical activity in rheumatoid arthritis patients: A case-control study

    Arthritis Research and Therapy, Vol. 21, Núm. 1

2018

  1. Ultrametric spaces of branches on arborescent singularities

    Singularities, Algebraic Geometry, Commutative Algebra, and Related Topics: Festschrift for Antonio Campillo on the Occasion of his 65th Birthday (Springer International Publishing), pp. 55-106

2017

  1. Variations on inversion theorems for Newton–Puiseux series

    Mathematische Annalen, Vol. 368, Núm. 3-4, pp. 1359-1397

  2. Locally conformal symplectic nilmanifolds with no locally conformal Kähler metrics

    Complex Manifolds, Vol. 4, Núm. 1, pp. 172-178

2005

  1. Decomposition in bunches of the critical locus of a quasi-ordinary map

    Compositio Mathematica, Vol. 141, Núm. 2, pp. 461-486

2000

  1. Efficient points in the biobjective cent-dian problem

    Studies in Locational Analysis, Vol. 15, pp. 1-16

1999

  1. Locating a facility on a network with multiple median-type objectives

    Annals of Operations Research, Vol. 86, pp. 221-235

1998

  1. A Dirac bracket for non-holonomic Langrangian systems

    Geometría y física : actas de la reunión celebrada en Jaca, Huesca, en septiembre de 1996

  2. The problem of the optimal biobjective spanning tree

    European Journal of Operational Research, Vol. 111, Núm. 3, pp. 617-628

1997

  1. Connections on infinite dimensional manifolds with corners

    Rendiconti del Seminario Matematico dell Universita di Padova, Vol. 98, pp. 20-55

1996

  1. Principal bundles on infinite dimensional manifolds with corners

    Acta Mathematica Hungarica, Vol. 72, Núm. 1-2, pp. 105-119

1995

  1. Transversality on infinite dimensional manifolds with corners

    Rendiconti del Circolo Matematico di Palermo, Vol. 44, Núm. 1, pp. 45-93